Alert archive / California / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 6, NWS Los Angeles, CA
NWS Los Angeles, CA issued this severe thunderstorm warning at Mar 7, 2016, 5:25 AM PST for Los Angeles County, Santa Barbara County, Ventura County, California. It was in force for 65 min. 9 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 7, 2016, 5:25 AM PST (13:25 UTC)
- Expired
- Mar 7, 2016, 6:30 AM PST
- In force
- 65 min
- Issued by
- NWS Los Angeles, CA
- Area
- Storm-based polygon
Counties Los Angeles County, CA, Santa Barbara County, CA, Ventura County, CA
The radar
The Los Angeles radar (KVTX), 40 km from the middle of the area, began a volume at 13:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 7, 6:00 AM PST | TSTM WND DMG | 2 Nnw Oxnard, CA | SEVERAL LARGE EUCALYPTUS TREES WERE UPROOTED ON VICTORIA AVE NEAR GONZALES RD. |
| Mar 7, 6:00 AM PST | TSTM WND DMG | 2 Wnw Ventura, CA | TREE DOWN AND BLOCKING ROADWAY NEAR HARBOR BLVD AND SAN JON RD |
| Mar 7, 6:04 AM PST | TSTM WND GST 59 | 7 Ssw Woodland Hills, CA | MESONET STATION SADDLE PEAK /D2363/ |
| Mar 7, 6:12 AM PST | TSTM WND DMG | 2 Wsw Beverly Hills, CA | LARGE TREE DOWN ON UCLA CAMPUS. FLOODING IN SCHOENBERG HALL. |
| Mar 7, 6:15 AM PST | TSTM WND DMG | 4 Wsw Camarillo, CA | POWER POLE DOWN ON THE 200 BLOCK OF WOOD LN |
| Mar 7, 6:20 AM PST | TSTM WND DMG | 4 E Oxnard, CA | LARGE TREE DOWNED AT THE NWS OXNARD OFFICE. |
| Mar 7, 6:25 AM PST | TSTM WND DMG | 2 Ne Oxnard, CA | TREES DOWN IN ROADWAY NEAR LANTANA ST AND GONZALES RD |
| Mar 7, 6:25 AM PST | TSTM WND DMG | 5 Ene Oxnard, CA | TREES DOWN ON DEL NORTE BLVD NEAR HIGHWAY 101 |
| Mar 7, 6:27 AM PST | TSTM WND DMG | 2 Wnw Inglewood, CA | TREE DOWN ACROSS ALL LANES OF INTERSTATE 405 NEAR LA CIENEGA BLVD |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 11 storm reports to this severe thunderstorm warning; the first came 19 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Vandenberg AFB, CA (KVBG), launched 12:00Z, 1.4 hours before the alert went out and 161 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 17 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 477 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- -187 m²/s²
- 0-3 km storm-relative helicity
- 15 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
066
WUUS56 KLOX 071325
SVRLOX
CAC037-083-111-071430-
/O.NEW.KLOX.SV.W.0006.160307T1325Z-160307T1430Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE OXNARD CA
525 AM PST MON MAR 7 2016
THE NATIONAL WEATHER SERVICE IN OXNARD HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN LOS ANGELES COUNTY IN SOUTHWESTERN CALIFORNIA...
NORTHERN VENTURA COUNTY IN SOUTHWESTERN CALIFORNIA...
SOUTHEASTERN SANTA BARBARA COUNTY IN SOUTHWESTERN CALIFORNIA...
* UNTIL 630 AM PST
* AT 523 AM PST...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS
STORM WAS LOCATED OVER WESTERN VENTURA COUNTY AND WILL MOVE EAST
INTO WESTERN LOS ANGELES COUNTY. THIS LINE OF THUNDERSTORMS WAS
MOVING EAST AT 45 MPH.
* LOCATIONS IMPACTED INCLUDE...
OXNARD...
THOUSAND OAKS...
SIMI VALLEY...
MALIBU...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO
AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.
THIS STORM HAS A HISTORY OF PRODUCING WIND DAMAGE. THIS IS A VERY
DANGEROUS SITUATION. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND
STAY AWAY FROM WINDOWS.
&&
LAT...LON 3397 11824 3395 11845 3402 11851 3404 11857
3403 11874 3400 11881 3403 11885 3404 11894
3409 11906 3411 11909 3410 11909 3410 11912
3415 11920 3400 11940 3415 11922 3417 11922
3426 11927 3436 11944 3451 11945 3457 11819
TIME...MOT...LOC 1323Z 239DEG 49KT 3423 11859
$$
CK/ASR2 follow-up statements
316
WWUS56 KLOX 071352
SVSLOX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OXNARD CA
552 AM PST MON MAR 7 2016
CAC037-083-111-071430-
/O.CON.KLOX.SV.W.0006.000000T0000Z-160307T1430Z/
LOS ANGELES CA-VENTURA CA-SANTA BARBARA CA-
552 AM PST MON MAR 7 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 AM PST
FOR NORTHWESTERN LOS ANGELES...NORTHERN VENTURA AND SOUTHEASTERN
SANTA BARBARA COUNTIES...
AT 546 AM PST...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE
OF PRODUCING DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. POINT MUGU REPORTED
A WIND OF 64 MPH. THIS LEADING EDGE OF THE SEVERE THUNDERSTORM WAS
LOCATED AROUND FILMORE TO THE NORTH EXTENDING SOUTH ACROSS ZUMA BEACH.
EXPECT STRONG WIND GUSTS OVER 60 MPH TO CONTINUE WITH THIS STRONG
SQUALL LINE. THIS STORM WILL CONTINUE TO MOVE EAST AT 45 MPH.
LOCATIONS IMPACTED INCLUDE...
OXNARD...
THOUSAND OAKS...
SIMI VALLEY...
MALIBU...
WOODLAND HILLS...
SANTA MONICA...
AND BEVERLY HILLS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DEADLY LIGHTNING
AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR
ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.
THIS STORM HAS A HISTORY OF PRODUCING WIND DAMAGE. THIS IS A VERY
DANGEROUS SITUATION. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND
STAY AWAY FROM WINDOWS.
&&
LAT...LON 3397 11824 3395 11845 3402 11851 3404 11857
3403 11874 3400 11881 3403 11885 3404 11894
3409 11906 3411 11909 3410 11909 3410 11912
3415 11920 3400 11940 3415 11922 3417 11922
3426 11927 3436 11944 3451 11945 3457 11819
TIME...MOT...LOC 1346Z 239DEG 49KT 3435 11835
$$
KAPLAN/DB901
WWUS56 KLOX 071426
SVSLOX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OXNARD CA
625 AM PST MON MAR 7 2016
CAC037-083-111-071435-
/O.EXP.KLOX.SV.W.0006.000000T0000Z-160307T1430Z/
LOS ANGELES CA-VENTURA CA-SANTA BARBARA CA-
625 AM PST MON MAR 7 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN LOS ANGELES...
NORTHERN VENTURA AND SOUTHEASTERN SANTA BARBARA COUNTIES WILL EXPIRE
AT 630 AM PST...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS WEAKENED AND
MOVED OUT OF THE WARNED AREA. THEREFORE THE WARNING WILL BE ALLOWED
TO EXPIRE. HOWEVER...GUSTY WINDS UP TO 45 MPH ARE STILL POSSIBLE
WITH LINE OF THUNDERSTORMS.
LAT...LON 3397 11824 3395 11845 3402 11851 3404 11857
3403 11874 3400 11881 3403 11885 3404 11894
3409 11906 3411 11909 3410 11909 3410 11912
3415 11920 3400 11940 3415 11922 3417 11922
3426 11927 3436 11944 3451 11945 3457 11819
TIME...MOT...LOC 1424Z 239DEG 49KT 3435 11835
$$
HALLWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Los Angeles, CA wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 7, 4:05 AM PST, 1 hour 20 minutes earlier.
Area forecast discussion, Mar 7, 4:05 AM PST, 1 hour 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
405 AM PST MON MAR 7 2016
.SYNOPSIS...
A VIGOROUS STORM SYSTEM IS EXPECTED TO BRING MODERATE TO HEAVY
RAIN AND MOUNTAIN SNOW TO THE AREA TODAY WITH THUNDERSTORMS AND
SMALL HAIL POSSIBLE. FAIR SKIES AND WARMER CONDITIONS ARE EXPECTED
MID WEEK BEFORE ANOTHER BRIEF SHOT OF RAIN LATE NEXT WEEK.
&&
.SHORT TERM...(TDY-WED)
A COLD FRONT IS MOVING THROUGH THE CENTRAL COAST. SHOWER ACTIVITY
COVERS SLO AND MOST OF SBA COUNTIES. THE BIGGEST FEATURE ON THE
COLD FRONT IS A VORT MAX WHICH IS INTERACTING WITH LOW LEVEL JET
AND IS PRODUCING AN AREA OF CONVECTION...BUT THIS FEATURE LOOKS
LIKE IT IS GOING TO SWING THROUGH THE OUTER WATERS AND WILL NOT
MAKE LANDFALL. SHOWER ACTIVITY WILL SPREAD OVER THE ENTIRE
FORECAST AREA LATER THIS MORNING. LIFTED INDEXES WILL FALL TO
ABOUT -3 AND THERE WILL BE A SLIGHT CHANCE OF A THUNDERSTORM
ANYWHERE TODAY EITHER WITH THE FRONT OR IN THE UNSTABLE AIR BEHIND
THE FRONT. CAPES ARE PRETTY IMPRESSIVE FOR SRN CA IN THE 1000 TO
1500 J/KG RANGE AND THIS MUCH ENERGY IS ENOUGH PRODUCE SOME SMALL
HAIL. THERE IS QUITE A BIT LESS PRECIPITABLE WATER THAN WITH
SUNDAYS RAIN SO RAINFALL TOTALS WILL BE...IN GENERAL...LESS THAN
YDYS RAIN BUT DUE TO THE CONVECTIVE NATURE OF THIS SYSTEM THERE
A FEW AREAS WILL SEE MORE RAIN DUE TO TSTMS. TODAYS RAIN WILL BE
MUCH LESS HOMOGENEOUS THAN YDYS ALSO. IN GENERAL RAINFALL WILL
RANGE FROM A HALF INCH TO AN INCH WITH LOCALLY HIGHER AMOUNTS IN
AREAS AFFECTED BY TSTMS.
THE MOUNTAINS WILL HAVE ALL SORTS OF WEATHER TO DEAL WITH AND ITS
A GOOD DAY TO AVOID MTN TRAVEL IF POSSIBLE. SNOW LEVELS WILL BE
BETWEEN 4000 AND 5000 FEET...LOW ENOUGH TO AFFECT TRAVELERS ON THE
GRAPEVINE. MANY AREAS ABOVE 5000 FEET WILL SEE 5 OR 10 INCHES OF
SNOW THROUGH TONIGHT. 2 TO 4 INCHES OF SNOW COULD FALL AS LOW AS
4500 FEET. THE WINDS IN THE MOUNTAINS WILL START OUT FROM THE WEST
15 TO 25 MPH WITH GUSTS TO 45 MPH AND THEN WILL SWITCH TO THE
NORTH LATER THIS AFTERNOON AND INCREASE TO 60 MPH. THE COMBINATION
OF THE SNOW AND WINDS HAVE CREATED WINTER STORM WARNING CONDITIONS
ACROSS THE VTA AND LA MTNS AND A WINTER STORM WARNING IS IN EFFECT
THROUGH EARLY TUESDAY MORNING. THE SBA MTNS WILL HAVE MUCH LESS
SNOW ESP IN NON REMOTE AREAS AND WINDS WILL BE A LITTLE LESS
STRONG A WIND ADVISORY IS IN EFFECT FOR THESE MTNS (AS ARE THE SLO
COUNTY MTNS)
WINDS WILL ALSO AFFECT MOST OF THE REST OF THE AREA. STRONG WEST
WINDS WILL OCCUR THIS MORNING AND EARLY AFTERNOON AND THEN WILL
TURN TO THE NORTHWEST OR NORTH AND INCREASE AS THE COLD AIR POURS
IN IN THE WAKE OF THE FRONT. THE NORTH WINDS WILL BE THE STRONGEST
THROUGH THE I-5 CORRIDOR INTO THE SAN FERNANDO VLY AND OVER THE
SANTA MONICA MTNS. THE SBA SOUTH COAST AND THE SANTA YNEZ RANGE
WILL ALSO SEE STRONG WINDS THAT WILL LAST INTO EARLY TUESDAY
MORNING.
MAX TEMPS WILL BE ON THE CHILLY SIDE ABOUT 10 DEGREES BLO NORMAL.
THINGS WILL QUICKLY SETTLE DOWN ON TUESDAY AS A RIDGE BUILDS IN.
THERE WILL BE SOME LINGERING NORTH SLOPE SNOW SHOWERS WHICH MAY
AFFECT TRAVELERS ON THE I-5 CREATED BY THE NORTH UPSLOPE WINDS BUT
OTHERWISE SKIES WILL CLEAR OUT AND MAX TEMPS WILL RISE. THE
BUILDING RIDGE AND THE NORTHERLY OFFSHORE FLOW WILL ALLOW MAX
TEMPS TO JUMP 5 TO 10 DEGREES AND PUT MAX TEMPS RIGHT BACK TO NEAR
NORMAL.
MORE RIDGING AND WEAK NORTHERLY FLOW IS SLATED FOR WEDNESDAY.
THERE WILL BE ANOTHER ROUND OF NORTHERLY WINDS IN THE MORNING BUT
THEY WILL COME IN UNDER ADVISORY LEVELS. MAX TEMPS WILL CONTINUE
TO RISE AND WEDNESDAY WILL BE THE WARMEST DAY OF THE NEXT SEVEN
WITH MAX TEMPS 4 TO 8 DEGREES ABOVE SEASONAL NORMS.
.LONG TERM...(THU-SUN)
THE RIDGING WILL CONTINUE ON THURSDAY BUT IT WILL BE A LITTLE
WEAKER AND THERE WILL BE SOME MID AND HIGH LEVEL CLOUDS MOVING
THROUGH IT. THE OFFSHORE FLOW WILL BE GREATLY REDUCED AND THIS
WILL ALLOW FOR A FEW DEGREES OF COOLING.
FRIDAYS FORECAST REMAINS A LITTLE MURKY AS THE MDLS ARE HAVING A
HARD TIME NAILING DOWN A COLD FRONT PASSAGE. THE TIMING OF THE
FRONT HAS VARIED BY ABOUT 18 HOURS BOTH EARLIER AND LATER. RIGHT
NOW THE BEST GUESS FOR THE FRONT IS LATE AFTERNOON AND OVERNIGHT.
THIS DOES NOT LOOK LIKE TOO BIG A SYSTEM AND MOST AREAS WILL
LIKELY SEE A HALF INCH OF RAIN MAYBE A LITTLE MORE OVER SLO
COUNTY. MAX TEMPS WILL BE TRICKY IF THE SYSTEM HOLD OFF UNTIL
LATER IN THE AFTERNOON IT WILL ALLOW FOR MORE WARMING THAN IF THE
RAIN AND CLOUDS ARRIVE EARLIER.
SATURDAY LOOKS DRY AND COOLER NOW BEHIND THE FRONT.
BROAD MOIST WESTERLY FLOW SETS UP OVER THE AREA ON SUNDAY. AND
WHILE THERE IS NO REAL FOCUSING MECHANISM FOR RAIN IT DOES LOOK
LIKE THERE WILL BE AT LEAST ENOUGH LIFT FOR A CHANCE OF SOME LIGHT
RAIN.
&&
.AVIATION...07/12Z
AT 09Z AT KLAX... THERE WAS NO NOTABLE INVERSION.
OVERALL... LOW TO MODERATE CONFIDENCE IN THE 12Z TAFS. VARIABLE
CIGS AND VSBY ALONG WITH MODERATE TO HEAVY RAIN SHOWERS AT TIMES
ACROSS THE REGION AS A CONVECTIVE WEATHER EVENT MOVES THROUGH.
THERE IS A THIRTY PERCENT CHANCE OF THUNDERSTORMS THROUGH 04Z AND
A CHANCE OF LOW- LEVEL WIND SHEAR AND TURBULENCE WITH THE STORM
PASSAGE. OTHERWISE VFR CONDITIONS WILL PREVAIL.
KLAX... LOW TO MODERATE CONFIDENCE IN THE 12Z TAF. VARIABLE CIGS
AND VSBY WITH MODERATE TO HEAVY RAIN SHOWERS AT TIMES 13Z-21Z AS
A CONVECTIVE WEATHER EVENT MOVES THROUGH. THERE IS A THIRTY
PERCENT CHANCE OF THUNDERSTORMS THROUGH THE DAY AND A CHANCE OF
LOW- LEVEL WIND SHEAR AND TURBULENCE WITH THE STORM PASSAGE.
OTHERWISE VFR CONDITIONS WILL PREVAIL.
KBUR... LOW TO MODERATE CONFIDENCE IN THE 12Z TAF. VARIABLE CIGS
AND VSBY WITH MODERATE TO HEAVY RAIN SHOWERS AT TIMES 13Z-21Z AS
A CONVECTIVE WEATHER EVENT MOVES THROUGH. THERE IS A TWENTY FIVE
PERCENT CHANCE OF THUNDERSTORMS THROUGH THE DAY AND A CHANCE OF
LOW- LEVEL WIND SHEAR AND TURBULENCE WITH THE STORM PASSAGE.
OTHERWISE VFR CONDITIONS WILL PREVAIL.
&&
.MARINE...07/230 AM.
A MODERATELY STRONG STORM SYSTEM HAS BEEN MOVING ACROSS THE
COASTAL WATERS THIS MORNING... BRINGING STRONG GUSTY WINDS AND A
CHANCE OF THUNDERSTORMS. A GALE WARNING IS IN EFFECT FOR THE
OUTER COASTAL WATERS AND FOR THE NEARSHORE WATERS OF SAN LUIS
OBISPO COUNTY THROUGH TUESDAY AFTERNOON. FOR THE NEARSHORE
WATERS SOUTH OF POINT CONCEPTION THERE IS A SMALL CRAFT ADVISORY
IN EFFECT THROUGH 1 PM THIS AFTERNOON THEN A GALE WARNING WILL
TAKE EFFECT THROUGH TUESDAY AFTERNOON.
THE CHANCE OF THUNDERSTORMS WILL CONTINUE ACROSS THE COASTAL
WATERS THROUGH TONIGHT. WINDS WILL DIMINISH TO SMALL CRAFT
ADVISORY LEVELS BY TUESDAY NIGHT AND LIKELY CONTINUE THROUGH
WEDNESDAY.
&&
.BEACHES...07/230 AM.
HIGH SURF WILL PEAK ON THE CENTRAL COAST THIS MORNING THROUGH
TUESDAY MORNING...WHILE SURF FOR AREAS SOUTH OF POINT CONCEPTION
WILL PEAK THIS AFTERNOON THROUGH TUESDAY MORNING. HIGH CONFIDENCE
THAT SURF WILL EXCEED 20 FEET ON THE CENTRAL COAST AND 15 FEET FOR
FAVORED WEST-FACING BEACH SOUTH OF POINT CONCEPTION DURING THESE
TIMES. SURF WILL BEGIN TO DIMINISH ON TUESDAY BUT WILL REMAIN
ELEVATED THROUGH AT LEAST WEDNESDAY.
COASTAL FLOODING IS POSSIBLE AROUND TIMES OF HIGH TIDE... AROUND
800 AM THIS MORNING... 900 PM THIS EVENING... AND 830 AM TUESDAY.
A HIGH SURF ADVISORY WILL BE NEEDED AFTER THAT. SIMILARLY...A
HIGH SURF ADVISORY MAY BE NEEDED FOR AREAS SOUTH OF PT CONCEPTION
WHEN THE HIGH SURF WARNING ENDS AT NOON ON TUESDAY.
&&
.LOX WATCHES/WARNINGS/ADVISORIES...
CA...HIGH SURF ADVISORY IN EFFECT UNTIL 6 AM PST EARLY THIS
MORNING FOR ZONES 34-35. (SEE LAXCFWLOX).
WIND ADVISORY IN EFFECT UNTIL 9 PM PST THIS EVENING FOR ZONES
34>36. (SEE LAXNPWLOX).
HIGH SURF WARNING IN EFFECT UNTIL NOON PST TUESDAY FOR ZONES
34-35. (SEE LAXCFWLOX).
COASTAL FLOOD ADVISORY IN EFFECT UNTIL 7 AM PST TUESDAY FOR
ZONES 34-35-40-41-87. (SEE LAXCFWLOX).
WIND ADVISORY IN EFFECT UNTIL 3 AM PST TUESDAY FOR ZONES
37-38-51. (SEE LAXNPWLOX).
HIGH SURF ADVISORY IN EFFECT UNTIL 3 PM PST TUESDAY FOR ZONE
39. (SEE LAXCFWLOX).
WIND ADVISORY IN EFFECT UNTIL 9 AM PST TUESDAY FOR ZONES
39-52. (SEE LAXNPWLOX).
HIGH SURF ADVISORY IN EFFECT UNTIL NOON PST TODAY FOR ZONES
40-41-87. (SEE LAXCFWLOX).
HIGH SURF WARNING IN EFFECT FROM NOON TODAY TO NOON PST
TUESDAY FOR ZONES 40-41-87. (SEE LAXCFWLOX).
WIND ADVISORY IN EFFECT FROM NOON TODAY TO 9 PM PST THIS
EVENING FOR ZONE 40. (SEE LAXNPWLOX).
WIND ADVISORY IN EFFECT FROM NOON TODAY TO 9 AM PST TUESDAY
FOR ZONES 41-87. (SEE LAXNPWLOX).
WIND ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 9 AM PST
TUESDAY FOR ZONES 44>46-547. (SEE LAXNPWLOX).
WINTER STORM WARNING IN EFFECT UNTIL 4 AM PST TUESDAY FOR
ZONES 53-54. (SEE LAXWSWLOX).
HIGH WIND WARNING IN EFFECT UNTIL 3 AM PST TUESDAY FOR ZONE
59. (SEE LAXNPWLOX).
PZ...GALE WARNING IN EFFECT UNTIL 4 PM PST TUESDAY FOR ZONES
645-670-673-676. (SEE LAXMWWLOX).
SMALL CRAFT ADVISORY IN EFFECT UNTIL 1 PM PST THIS AFTERNOON
FOR ZONES 650-655. (SEE LAXMWWLOX).
GALE WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 4 PM PST
TUESDAY FOR ZONES 650-655. (SEE LAXMWWLOX).
&&
PUBLIC...RORKE
AVIATION...KJ
MARINE...KJ
BEACHES...KJ
SYNOPSIS...SUKUP/KJ
WEATHER.GOV/LOSANGELES
KJHazardous weather outlook, Mar 6, 6:00 AM PST, 23 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 600 AM PST SUN MAR 6 2016 CAZ034>041-044>046-051>054-059-087-088-547-548-071400- SAN LUIS OBISPO COUNTY CENTRAL COAST- SANTA BARBARA COUNTY CENTRAL COAST-SANTA YNEZ VALLEY- SAN LUIS OBISPO COUNTY INTERIOR VALLEYS-CUYAMA VALLEY- SANTA BARBARA COUNTY SOUTH COAST-VENTURA COUNTY COAST- LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES- VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS- SANTA MONICA MOUNTAINS RECREATIONAL AREA- SAN LUIS OBISPO COUNTY MOUNTAINS- SANTA BARBARA COUNTY MOUNTAINS-VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- ANTELOPE VALLEY-CATALINA ISLAND-SANTA CLARITA VALLEY- LOS ANGELES COUNTY SAN FERNANDO VALLEY- LOS ANGELES COUNTY SAN GABRIEL VALLEY- 600 AM PST SUN MAR 6 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWESTERN CALIFORNIA. .DAY ONE... TODAY RAIN WILL MAKE FOR HAZARDOUS DRIVING CONDITIONS. LARGE SURF WILL MAKE FOR HAZARDOUS TIMES AT AREA BEACHES. STRONG WINDS IN THE MOUNTAINS WILL MAKE IT DIFFICULT FOR DRIVERS OF HIGH PROFILE VEHICLES. * FLOOD ADVISORY.............SEE WGUS86 KLOX - FLSLOX FOR DETAILS * * WIND ADVISORY..............SEE WWUS76 KLOX - NPWLOX FOR DETAILS * * HIGH SURF ADVISORY.........SEE WHUS46 KLOX - CFWLOX FOR DETAILS * .DAYS TWO THROUGH SEVEN... MONDAY THROUGH SATURDAY ON MONDAY...RAIN WILL MAKE FOR HAZARDOUS DRIVING CONDITIONS. THUNDERSTORMS WILL BRING DEADLY LIGHTNING TO THE AREA. SNOW WILL BRING HAZARDOUS DRIVING CONDITIONS TO THE MOUNTAINS. LARGE SURF WILL MAKE FOR HAZARDOUS TIMES AT AREA BEACHES. STRONG WINDS IN THE MOUNTAINS WILL MAKE IT DIFFICULT FOR DRIVERS OF HIGH PROFILE VEHICLES. * HIGH SURF ADVISORY.........SEE WHUS46 KLOX - CFWLOX FOR DETAILS * * GALE WATCH...............SEE WHUS76 KLOX - MWWLOX FOR DETAILS * .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. RORKE
The office that day
Everything else NWS Los Angeles, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 7, 12:33 AM PST | Special Marine Warning | LOX | 57 min | |
| Mar 7, 1:33 AM PST | High Wind Warning | LOX | 24 hr | |
| Mar 7, 1:33 AM PST | Wind Advisory | LOX | Los Angeles, Santa Barbara | 31 hr |
| Mar 7, 2:37 AM PST | Areal Flood Advisory | LOX | San Luis Obispo, Santa Barbara | 3 hr |
| Mar 7, 4:44 AM PST | Flash Flood Warning | LOX | Ventura | 91 min |
| Mar 7, 4:49 AM PST | Areal Flood Advisory | LOX | Ventura | 3 hr |
| Mar 7, 5:31 AM PST | Special Marine Warning | LOX | 59 min | |
| Mar 7, 6:13 AM PST | Special Weather Statement | LOX | Los Angeles | 62 min |
| Mar 7, 6:22 AM PST | Special Marine Warning | LOX | 23 min | |
| Mar 7, 6:46 AM PST | Severe Thunderstorm Warning | LOX | Los Angeles | 45 min |
| Mar 7, 6:50 AM PST | Special Marine Warning | LOX | 25 min |
Nearby
Severe Thunderstorm Warnings in California, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.